# SDR ASAA1057889

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 17,236 hours, 5,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000497
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY DOOR OPENING FWD CORNER THRESHOLD CRACKED ALONG O/B EDGE.  REMOVED AND REPLACED AFT CARGO BAT DOOR OPENING.
